MathSciNet Relay Station
MathSciNet bibliographic data
MR960945 (89m:55009) 55Q10 (55P42 55Q52)
Devinatz, Ethan S.; Hopkins, Michael J.; Smith, Jeffrey H. Nilpotence and stable homotopy theory. I. Ann. of Math. (2) 128 (1988), no. 2, 207–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement